# SDR IPXA2022102987604

- Difficulty date: October 18, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 70,224 hours, 18,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: AAN71853
- Condition: Cracked
- Location: Bs 1139
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CCAC AVI COMPARTMENT R/H SIDE AVI RACK HAS BRACKET SUPPORT THAT IS CRACKED AT STA 1139.REPLACED CRACKED SUPPORT IN THE CAC AVI COMPARTMENT AVI RACK IAW SRM 51-31-01 (MINOR)
